Metrical theory for a class of continued fraction transformations and their natural extensions

Hitoshi Nakada

Research output: Contribution to journalArticle

96 Citations (Scopus)
Original languageEnglish
Pages (from-to)399-426
Number of pages28
JournalTokyo Journal of Mathematics
Volume4
Issue number2
DOIs
Publication statusPublished - 1981

Fingerprint

Natural Extension
Continued fraction
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Metrical theory for a class of continued fraction transformations and their natural extensions. / Nakada, Hitoshi.

In: Tokyo Journal of Mathematics, Vol. 4, No. 2, 1981, p. 399-426.

Research output: Contribution to journalArticle

@article{77747fd0e2214e2fa7128021518545ec,
title = "Metrical theory for a class of continued fraction transformations and their natural extensions",
author = "Hitoshi Nakada",
year = "1981",
doi = "10.3836/tjm/1270215165",
language = "English",
volume = "4",
pages = "399--426",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Metrical theory for a class of continued fraction transformations and their natural extensions

AU - Nakada, Hitoshi

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84972500829&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500829&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270215165

DO - 10.3836/tjm/1270215165

M3 - Article

AN - SCOPUS:84972500829

VL - 4

SP - 399

EP - 426

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -